# SDR TRBA2011110

- Difficulty date: July 11, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- Aircraft time: 34,094 hours, 39,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, FOUND THE EMERGENCY BATTERY CHARGER FAULT LIGHT ILLUMINATED DURING TAXI OUT.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE EMERGENCY BATTERY IAW EX-243185-RAI-10020-002.  THE OPS CHECK WAS GOOD. THE ACFT WAS RETURNED TO SERVICE.
